# SDR 2003UALA00155

- Difficulty date: February 6, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 20,601 hours, 6,916 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHTS ABORTED ON TAKEOFF ROLL DUE TO ECAM VENT SKIN VALVE FAULT.
